# SDR SWAA2025061169193

- Difficulty date: May 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727E TO BS 767 RBL 22 WL 156.1 AT CARGO COMPARTMENT 2025-309359<[01] TOOL USED ON STEP 3: ULTRASONIC THICKNESS GAUGE P/N 45MG; S/N 130066701 DUE DATE JUL-12-2025;[02] REPLACED SUPPORT ZEE; REPAIR SPLICE 1(EA) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A7500; SHEET: 113; REV: ?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CONPLETED STEP 2 REPLACED SUPPORT ZEE; REPAIR SPLICE 1(EA) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A7500; SHEET: 113; REV: ?. AND 146A7502 SHEET 49 REV - .SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3 REPLACED SUPPORT ZEE; REPAIR SPLICE 1(EA) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A7500; SHEET: 113; REV: ?. AND 146A7502 SHEET 49 REV - .SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPLACED SUPPORT ZEE; REPAIR SPLICE 1(EA) AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG: 146A7500; SHEET: 113; REV: ?. AND 146A7502 SHEET 49 REV - .SEE INDIVIDUAL SIGN OFF BELOW. TASK CERTIFIED
